MathSciNet Relay Station
MathSciNet bibliographic data
MR2956116 60G42 (60E15 60F10 60G40 60G50)
Fan, Xiequan; Grama, Ion; Liu, Quansheng Hoeffding's inequality for supermartingales. Stochastic Process. Appl. 122 (2012), no. 10, 3545–3559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement